# SDR SWIA2020072251413

- Difficulty date: June 15, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS OUTBOARD SEAT TRACK HAS MISSING AND DAMAGED FASTENER HEADS FOR THE TOP CAP PLATE.  PERFORMED PERMANENT REPAIR TO COPILOT'S OTBD SEAT TRACK. REF REO & DWG.
